# SDR DALA2014081704682

- Difficulty date: August 16, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD INBD SUPPORT ANGLE OF LT VORTILON INTERNAL SUPPORT STRUCTURE LOCATED ON LT WING LOWER SECTION, LOWER.  FASTENERS AND FORMER WERE REMOVED, DOUBLERS WERE FABRICATED, WERE TREATED AND PAINTED, WERE INSTALLED AND FORMER PREVIOUSLY REMOVED WAS INSTALLED IAW SRM 57-01 FIG 3 5H3 51-30-2, 51-30-5 AND 51-10-3 PAR 21/14.
